# SDR SWIA202264864

- Difficulty date: January 5, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF PRESSURE FLOOR BEAM AT RBL9 FROM FS 559.00 TO FS 559.00+48 IS CORRODED IN MULTIPLE LOCATIONS.   (C CHECK RO 3/11/2022)   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW REO 601R-53-00-005. REMOVED DAMAGED FLOOR BEAM AND INSTALLED A NEW FLOOR BEAM IAW MHIRJ REO 601R-53-613 REV -- DATED 2022-01-15. TASK CARD 51-900-1003-SKY AND M337 ATTACHED WITH NO SIGNIFICANT CHANGE TO WEIGHT
